# SDR USAA2012111900016

- Difficulty date: November 16, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 40,633 hours, 16,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK LEFT FORWARD FLASHLIGHT.  OPS CHECKED GOOD.
